# SDR FDEA200902240701

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SEAT TRACK IS CORRODED IN SEVERAL PLACES FROM FRAME 63 TO FRAME 69, BL 0.  REMOVED & REPLACED THE SECTION OF SEAT TRACK IAW SRM 53-10-16 FIG 201.
